# SDR UALA2009122804020

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 40,279 hours, 11,214 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 1H CAME OFF.  AFT LIGHT ON SEAT, FWD LIGHT OK. REPLACED MISSING LIGHTS AT SEAT 1H AND AT SEAT 3H.  OP CKS OK.
